Motivated by their intrinsic interest and by applications to the study of numeric palindromes and other sequences of integers, we discover a method for producing infinite sets of solutions and almost solutions of the equation N M reversal N M ⋅= ⋅ ( ) , our results are valid in a general numeration base b > 2 .
Open Journal of Discrete Mathematics
Scientific Research Publishing
Nitica, V., & Ekinci, C. (2020). Infinite Sets of Solutions and Almost Solutions of the Equation N∙M = reversal(N∙M) II. Open Journal of Discrete Mathematics, 10(3), 69-73. http://dx.doi.org/doi.org/10.4236/ojdm.2020.103007